I am a 26 year old man with male pattern baldness. I have had had three 1 mg doses of Propecia over three days – normal course. After the second day, I was able to get a normal erection pretty easily. On the third day, I came home terrified I wouldn’t have an erection, as I had been reading so much about potential side effects, and on the fourth day I seem unable to get one.
I have never had this kind of issue before. It might be psychosomatic or real. Should I see it through for a few more weeks or days, cut dosage, stop, etc.?
Some men are highly suggestible, so I would not be surprised if you talked yourself into the problem. The power of suggestion is a very real thing. Reading and worrying about the side effects could’ve given you anxiety, which in turn could cause the same problem you’re describing.
I am not your doctor, but you should make it a point get his/her advice. Propecia is a prescription medication, so before you cut the dosage or stop the medication, talk to the person that prescribed it to you.